# SDR AALA951569

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1418A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11397
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 566920
- Condition: Defective
- Location: Avionics Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G, I

## Discrepancy

CVT - FLT NR 1886 - EN ROUTE CLE/DFW DURING CRUISE AT FL 350, LOST CABIN PRESSURIZATION.  ACCOMPLISHED EMERGENCY DESCENT AND ALL PASSENGER OXYGEN MASKS DROPPED SUCCESSFULLY.  AIRCRAFT DIVERTED TO CVG AND LANDED WITHOUT INCIDENT.  PLACARDED BOTH OUTFLOW VALVES INOPERATIVE AND PLACARDED PASSENGER OXYGEN SYSTEM INOPERATIVE AND AIRCRAFT PROCEEDED DFW AT LOWER ALTITUDE.  REPLACED AVIONICS COOLING OUTFLOW VALVE.  RESTOWED ALL PASSENGER OXYGEN MASKS AND REPLACED OXYGEN GENERATORS. SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
